# SDR CALA2024082802304

- Difficulty date: August 14, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 75,594 hours, 27,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING L/H WINDSHIELD, FOUND OUTBOARD POST CRACKED. LOG LOCKED FOR FERRY FLIGHT UNLOCKING FOR ITEM TO BE WORKED ACCOMPLISHED L/H NO.1 WINDOW PERMANENT REPAIR / PREVENTATIVE PERMANENT REPAIR MODIFICATION AS PER EA 5310-04554 REV C.  REMOVE THE NO.1 WINDOW ASSY PERFORMED HFEC TO DETECTS CRACKS CUT THE WINDOW FRAME AND INSTALL REINFORCING DOUBLER / TRIPLER AS A
